Displaying similar documents to “A necessary and sufficient condition for the diagonalization of multi-dimensional quasilinear systems.”

On the well-balance property of Roe’s method for nonconservative hyperbolic systems. Applications to shallow-water systems

Carlos Parés, Manuel Castro (2004)

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique

Similarity:

This paper is concerned with the numerical approximations of Cauchy problems for one-dimensional nonconservative hyperbolic systems. The first goal is to introduce a general concept of well-balancing for numerical schemes solving this kind of systems. Once this concept stated, we investigate the well-balance properties of numerical schemes based on the generalized Roe linearizations introduced by [Toumi, J. Comp. Phys. 102 (1992) 360–373]. Next, this general theory is applied to obtain...